# SDR SCNA20240310121

- Difficulty date: December 13, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8
- Aircraft serial: 37244
- Aircraft time: 33,948 hours, 11,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 74688 NR00100: FWD CARGO LWR SEAL  AFT  CORNER SCUFF PLATE CRACKDOT 11/002 - - RESOLUTION: LOCATED AND DRILLED NEW FWD CARGO LWR SILL AFT CORNER SCUFF PLATE P/N 654A0004-338 PO# FS143406 IAW B737 SRM 51-40-05 AND 51-40-08.TREATED AND PRIMED NEW HOLES IAW B737 SRM 51-20-01. FWD CARGO LWR SILL AFT CORNER SCUFF PLATE REMOVAL AND INSTALLATION TO BE ACOMPLISHED ON NR00026.
